# SDR CALA2018101302096

- Difficulty date: October 11, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 82,697 hours, 26,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N26012
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON RIGHT WING I/B MAIN FLAP, UPPER SURFACE, APPROX MF STA 179. MEASURED 11EA DENTS ON UPPER SURFACE OF RT WING IB MAIN FLAP, 3E A WITHIN LIMITS, 8EA OUT OF LIMITS PER SRM 57-53-01 ALLOWABLE DAMAGE, PERMANENTLY REPAIRED 8EA DENTS WITH FILLED AND REPAIR DOUBLER PER SRM 51-70-10 AND REFINISHED AREAS PER AMM 51-21-10. THIS DISCREPANCY IS NOT A MAJOR REPAIR.
